Connect with others who understand.

sign up log in
Resources
About MyHeartDiseaseTeam
Powered By
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had A Watchman Device Put In?

Has Anyone Had A Watchman Device Put In?

I have been taking blood thinners for 10 years to control the event of a blood clot. I have a
Pacemaker, a Defibrillator, aortic valve replacement...Several ablations, and I go to cardiac rehab 3 days a week
My question revolves around a Watchman which has been put forward by my cardiologist. The device fits on the left side of the heart and elevates the use of blood thinners after a time
This would be beneficial as I bleed and bruise at the slightest bump. Anyone have experienced the use of… read more

posted January 23
A MyHeartDiseaseTeam Member

I was on warfarin early on with my heart disease (yes it was a pain in the butt )in 2001 I had a mitral valve repair.then I asked my Dr if I could switch to Xarelto. Then I was on eliquise for a long time. When I head about the watchmen, I was eligible and had it done. While on those 2 no more poking to get my INR..Now I am on plavix and a baby aspirin for a bit and only be on plavix. A lot of people stay on warfarin because it’s the cheapest of them all, My feelings are you gotta do what you gotta do!! Have a blessed week stay healthy and safe🙏🙏

posted January 23
A MyHeartDiseaseTeam Member

I bruise at the least touch. Plavix want take me off.

posted 5 days ago
A MyHeartDiseaseTeam Member

Yes I bruise easily myself. Now I need to find a new Cardiologist. Have an appointment in May . My Drs I have now are from Ma. But my insurance is from Rhode Island. Happy Weekend .

posted 6 days ago
A MyHeartDiseaseTeam Member

I have never heard of this device. I have been on blood thinners 8 plus years and still have issues with clotting. I take 20 mg of Xarelto daily. I know all to well about the easily bleeding and bruising. Pray all goes well for you and everyone else.

posted 6 days ago
A MyHeartDiseaseTeam Member

Gentlemen I suggest you google your tablets and see the side effects of them, you might see why you are feeling so bad, I was on simvastatin's for 25 years. I have hypertension, cholesterol, and they say I have A Fib my tablets were becoming more and more expensive each day and I was feeling worse and worse, I sent my CARDIOLOGIST an email telling him, I am going the natural route with Ginger, Garlic, Turmeric, Cayenne Chilies, Cinnamon, Honey and Lemon.
I was taking 8 different tablets. I have always had joint pain, upset tummy, hot flushes every 5 hours, all these have gone I feel Fantastic. All these things work for me, and they are a 1/5 the price of the tablets I am taking. IT IS SEVEN MONTHS THAT I HAVE HAD NO PAIN IN MY JOINTS. I am not a doctor or a cardiologist, I have researched all these things I am taking and its awesome to tell people about my personal experience on all these natural herbs. I was at the doctors on the 18th of Jan 2023 we did a stress ECG, and they took blood for 5 tests not sure what they were for, (cholesterol, liver function, kidney function etc.) but everything was perfect. ECG my heart was good, resting heart rate good, I have made an appointment to see my Cardiologist on the 7th of February 2023 where he has a sonar test he will be doing, ECG as well.
Bring it on
I will let you know all the details of this visit everybody stays safe god bless.
If anybody would like to talk to me on google chat here is my profile: (Email address can only be seen by the question and answer creators)
P.S The Lord will look after you just have faith.

posted January 24

Related content

View all
Has Anyone Had The Watchman Device?
A MyHeartDiseaseTeam Member asked a question 💭
Has Anyone Ever Had A Watchman Device?
A MyHeartDiseaseTeam Member asked a question 💭
I Have A Fib . I Was Wondering If Anyone Has Had The Watchman Procedure Done And What They Think Of It?
A MyHeartDiseaseTeam Member asked a question 💭
Already a Member? Log in